Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 22, NWS New York, NY
NWS New York, NY issued this small craft advisory at Feb 23, 2011, 3:31 PM EST. It took effect at Feb 25, 2011, 12:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2011, 3:31 PM EST (20:31 UTC)
- In effect from
- Feb 25, 2011, 12:00 AM EST
- Expired
- Feb 25, 2011, 4:21 AM EST
- In force
- 4 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
450 WHUS71 KOKX 232031 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 331 PM EST WED FEB 23 2011 ...DANGEROUS CONDITIONS EXPECTED ON THE WATERS LATE THIS WEEK... ANZ350-353-355-241100- /O.NEW.KOKX.SC.Y.0022.110225T0500Z-110225T1100Z/ /O.NEW.KOKX.GL.A.0007.110225T1100Z-110225T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 331 PM EST WED FEB 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 6 AM EST FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 6 AM EST FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. * LOCATION...COASTAL OCEAN WATERS. * WINDS...ON FRIDAY...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 30 TO 35 KT WITH GUSTS UP TO 45 KT. A FEW GUSTS TO 50 KT ARE POSSIBLE. * SEAS/WAVES...SEAS THURSDAY NIGHT WILL BUILD TO 3 TO 5 FT...THEN WILL BUILD TO 8 TO 13 FT ON FRIDAY. * TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ330-340-345-241100- /O.NEW.KOKX.GL.A.0007.110225T1100Z-110225T2300Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 331 PM EST WED FEB 23 2011 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS. * WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH 35 TO 40 KT GUSTS. * TIMING...THE STRONGEST WINDS WILL OCCUR FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
4 follow-up statements
996 WHUS71 KOKX 240849 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 349 AM EST THU FEB 24 2011 ...DANGEROUS CONDITIONS EXPECTED ON THE WATERS FRIDAY INTO FRIDAY NIGHT... ANZ350-353-355-242200- /O.CON.KOKX.SC.Y.0022.110225T0500Z-110225T1100Z/ /O.EXT.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 349 AM EST THU FEB 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY... ...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE GALE WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY. * LOCATION...COASTAL OCEAN WATERS. * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP TO 25 KT LATE TONIGHT. ON FRIDAY...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT...SHIFTING WEST FRIDAY EVENING. A FEW GUSTS TO 50 KT ARE POSSIBLE. * SEAS/WAVES...SEAS TONIGHT WILL BUILD TO 3 TO 5 FT...THEN FURTHER BUILD TO 10 TO 15 FT ON FRIDAY. * TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FRIDAY AFTERNOON INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ330-340-345-242200- /O.EXT.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 349 AM EST THU FEB 24 2011 ...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE GALE WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS. * WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH GUSTS 35 TO 40 KT...SHIFTING WEST FRIDAY EVENING. * SEAS/WAVES...SEAS WILL BUILD TO 3 TO 6 FT ON FRIDAY ON EASTERN LONG ISLAND SOUND. * TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR FRIDAY AFTERNOON INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
811 WHUS71 KOKX 240925 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 425 AM EST THU FEB 24 2011 ...DANGEROUS CONDITIONS EXPECTED ON THE WATERS FRIDAY INTO FRIDAY NIGHT... ANZ350-353-355-242230- /O.CON.KOKX.SC.Y.0022.110225T0500Z-110225T1100Z/ /O.CON.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 425 AM EST THU FEB 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY. A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * LOCATION...COASTAL OCEAN WATERS. * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP TO 25 KT LATE TONIGHT. ON FRIDAY...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT...SHIFTING WEST FRIDAY EVENING. A FEW GUSTS TO 50 KT ARE POSSIBLE. * SEAS/WAVES...SEAS TONIGHT WILL BUILD TO 4 TO 6 FT...THEN FURTHER BUILD TO 10 TO 15 FT ON FRIDAY. * TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FRIDAY AFTERNOON INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ335-338-242230- /O.EXA.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 425 AM EST THU FEB 24 2011 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR. * WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH GUSTS 35 TO 45 KT...SHIFTING WEST FRIDAY EVENING. * SEAS/WAVES...SEAS WILL BUILD TO 3 TO 5 FT ON FRIDAY ON WESTERN LONG ISLAND SOUND. * TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR FRIDAY AFTERNOON INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ330-340-345-242230- /O.CON.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 425 AM EST THU FEB 24 2011 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * LOCATION...EASTERN LONG ISLAND SOUND AND THE BAYS. * WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH GUSTS 35 TO 45 KT...SHIFTING WEST FRIDAY EVENING. * SEAS/WAVES...SEAS WILL BUILD TO 3 TO 6 FT ON FRIDAY ON EASTERN LONG ISLAND SOUND. * TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR FRIDAY AFTERNOON INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
803 WHUS71 KOKX 242128 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 428 PM EST THU FEB 24 2011 ...DANGEROUS CONDITIONS EXPECTED ON THE WATERS FRIDAY INTO FRIDAY NIGHT... ANZ350-353-355-251030- /O.CON.KOKX.SC.Y.0022.110225T0500Z-110225T1100Z/ /O.UPG.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/ /O.NEW.KOKX.GL.W.0012.110225T1100Z-110225T2300Z/ /O.NEW.KOKX.SR.A.0002.110225T2300Z-110226T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 428 PM EST THU FEB 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY... ...STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY. A STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST FRIDAY. * LOCATION...COASTAL OCEAN WATERS. * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP TO 25 KT LATE TONIGHT. ON FRIDAY...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT... SHIFTING WEST FRIDAY EVENING. A FEW GUSTS TO 50 KT ARE POSSIBLE. * SEAS/WAVES...SEAS TONIGHT WILL BUILD TO 4 TO 6 FT...THEN FURTHER BUILD TO 10 TO 15 FT ON FRIDAY. * TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED FRIDAY AFTERNOON INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ330-335-338-340-345-251030- /O.UPG.KOKX.GL.A.0007.110225T1100Z-110226T1100Z/ /O.NEW.KOKX.GL.W.0012.110225T1100Z-110225T2300Z/ /O.NEW.KOKX.SR.A.0002.110225T2300Z-110226T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 428 PM EST THU FEB 24 2011 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY... ...STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST FRIDAY. A STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT. * LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...SOUTH SHORE BAYS...PECONIC AND GARDINERS BAY. * WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 30 KT WITH GUSTS 35 TO 45 KT...SHIFTING WEST FRIDAY EVENING. A FEW GUSTS TO 50 KT ARE POSSIBLE. * SEAS/WAVES...SEAS WILL BUILD TO 2 TO 5 FT ON FRIDAY OVER ALL WATERS. * TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR FRIDAY AFTERNOON INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/NEWYORKCITY
185 WHUS71 KOKX 250921 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 421 AM EST FRI FEB 25 2011 ...DANGEROUS CONDITIONS EXPECTED ON THE WATERS INTO TONIGHT... ANZ350-353-355-252230- /O.CAN.KOKX.SC.Y.0022.000000T0000Z-110225T1100Z/ /O.EXT.KOKX.GL.W.0012.110225T0921Z-110225T2300Z/ /O.CON.KOKX.SR.A.0002.110225T2300Z-110226T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 421 AM EST FRI FEB 25 2011 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... ...STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. A STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. * LOCATION...COASTAL OCEAN WATERS. * WINDS...SOUTH WINDS AROUND 10 KT...WILL INCREASE TO 20 TO 30 KT WITH GUSTS UP TO 45 KT BY LATE MORNING...THEN SHIFT TO THE SOUTHWEST AT 30 TO 40 KT WITH OCCASIONAL GUSTS UP TO 50 KT BY LATE AFTERNOON. THE WINDS SHIFT TO THE NORTHWEST THIS EVENING AND DECREASE TO 25 TO 30 KT WITH OCCASIONAL GUSTS UP TO 50 KT. THERE IS THE POTENTIAL FOR THE GUSTS TO 50 KT TO BE MORE FREQUENT TONIGHT. ISOLATED GUSTS ABOVE 50 KT ARE ALSO POSSIBLE. * SEAS/WAVES...2 TO 4 FT SEAS EARLY THIS MORNING...WILL BUILD TO 7 TO 16 FT BY THIS AFTERNOON...HIGHEST EAST OF MORICHES INLET. SEAS SHOULD SUBSIDE TO 5 TO 10 FT AFTER MIDNIGHT TONIGHT. * TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED LATE THIS AFTERNOON AND EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ330-335-338-340-345-252230- /O.EXT.KOKX.GL.W.0012.110225T0921Z-110225T2300Z/ /O.CON.KOKX.SR.A.0002.110225T2300Z-110226T1100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 421 AM EST FRI FEB 25 2011 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... ...STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. A STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. * LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS OF LONG ISLAND. * WINDS...EAST TO SOUTHEAST WINDS OF 5 TO 10 KT EARLY THIS MORNING...BECOME SOUTH AND INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 40 TO 45 KT BY LATE MORNING. WINDS SHIFT TO THE SOUTHWEST AND INCREASE TO 25 TO 35 KT WITH OCCASIONAL GUSTS UP TO 50 KT BY LATE AFTERNOON. WINDS SHIFT TO THE WEST...THEN NORTHWEST TONIGHT AT 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 50 KT. THERE IS THE POTENTIAL FOR THE GUSTS TO 50 KT TO BE MORE FREQUENT TONIGHT. ISOLATED GUSTS ABOVE 50 KT ARE ALSO POSSIBLE...ESPECIALLY OVER THE BAYS OF LONG ISLAND...NEW YORK HARBOR...AND EASTERN SOUND. * SEAS/WAVES...SEAS WILL BUILD TO 3 TO 6 FT ON THE SOUND BY THIS AFTERNOON. * TIMING...THE STRONGEST WINDS AND HIGHEST WAVES WILL OCCUR THIS AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MALOIT HTTP://WWW.WEATHER.GOV/NEWYORKCITY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 2:37 PM EST, 54 minutes earlier.
Area forecast discussion, Feb 23, 2:37 PM EST, 54 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE NEW YORK NY 237 PM EST WED FEB 23 2011 .SYNOPSIS... HIGH PRESSURE OVER SOUTHEASTERN CANADA AND UPSTATE NEW YORK WILL BUILD OVER THE AREA TODAY AND TONIGHT. THE HIGH WILL MOVE OFF THE COAST THURSDAY AS A LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST...PASSING OVER THE AREA FRIDAY. HIGH PRESSURE RETURNS FOR SATURDAY...BUT IS SHORT-LIVED AS ANOTHER LOW IMPACTS THE AREA SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED THE HIGH TEMPS FORECAST FOR TODAY. MAIN CHANGE WAS TO BUMP UP HIGHS ALONG COASTAL CT...WHERE READINGS HAVE ALREADY REACHED THE MID TO UPPER 30S AS OF 16Z. OTHERWISE...CLEAR SKIES WILL CONTINUE THROUGH THE REMAINDER OF THE DAY AS THE CORE OF SURFACE HIGH PRESSURE BUILDS INTO THE TRI-STATE REGION. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... UPPER RIDGE AXIS MOVES OVER THE AREA TONIGHT AS THE SURFACE HIGH BECOMES CENTERED OVER SOUTHEASTERN NEW YORK AND NEW JERSEY. LIGHT WINDS...CLEAR SKIES...AND A DRY AIR MASS...WILL ALLOW FOR IDEAL RADIATIONAL COOLING TONIGHT AND TEMPERATURES INLAND LIKELY FALL INTO THE SINGLE DIGITS. LEANED TOWARD THE COLDER GFS/MAV GUIDANCE AND LOWERED A COUPLE OF DEGREES. THE RIDGE AND SURFACE HIGH MOVE EAST OF THE AREA EARLY THURSDAY AND LOW PRESSURE OVER THE SOUTHERN PLAINS AND TEXAS QUICKLY MOVES TOWARD THE AREA AS UPPER FLOW BECOMES MORE ZONAL. WARM ADVECTION INCREASES AS SURFACE WARM FRONT APPROACHES FROM THE SOUTHWEST. WEAK LIFT AND RAPIDLY INCREASING MOISTURE WILL LIKELY RESULT IN LIGHT RAIN DEVELOPING DURING THURSDAY AFTERNOON. MINOR MODEL DISCREPANCIES WITH THE LOCATION OF THE UPPER AND SURFACE LOWS WITH THE ECMWF FARTHER TO THE NORTH AND WARMER...AND THE GFS TO THE SOUTH AND A COLDER SOLUTION. THE NAM IS A GOOD COMPROMISE BETWEEN THE TWO. NAM BRING THE 850 LOW JUST NORTH OF THE AREA WITH THE SURFACE LOW PASSING OVER NORTHEASTERN NEW JERSEY AND LONG ISLAND FRIDAY. UPPER FLOW IS MAINLY ZONAL SO THE LOW WILL BE MOVING QUICKLY THROUGH THE AREA. MOST OF THE PRECIPITATION WILL BE THURSDAY NIGHT INTO FRIDAY MORNING...QUICKLY TAPERING OFF IN THE AFTERNOON AND ENDING FRIDAY EVENING. MOST OF THE PRECIPITATION WILL BE LIQUID AS DEEP SOUTHERLY FLOW AHEAD OF THE LOW WILL WARM THE LOWER LEVELS. ONLY INLAND AREAS MAY SEE A MIX WITH SNOW THURSDAY NIGHT INTO EARLY FRIDAY...AND MOSTLY ACROSS THE HIGHER ELEVATIONS. WITH MODEL CONSENSUS WENT WITH CATEGORICAL POPS LATER THURSDAY NIGHT INTO FRIDAY MORNING. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE STORM DEPARTS FRIDAY NIGHT WITH THE PRECIPITATION ENDING MAINLY DURING THE EVENING HOURS. THERE IS A CHANCE THAT SOME SNOW MAY MIX IN WITH THE RAIN DURING THE EVENING HOURS AS THE STORM DEPARTS...HOWEVER...THIS WILL LIKELY BE OVER THE HIGHER ELEVATION OF THE LOWER HUDSON VALLEY AND INTO INTERIOR SOUTHERN CONNECTICUT. GUSTY NORTHWEST WINDS DEVELOP FRIDAY EVENING AS THE LOW DEPARTS...AND DIMINISHING QUICKLY LATE AT NIGHT AS THE LOW MOVES WELL TO THE NORTHEAST AND HIGH PRESSURE BUILDS IN BEHIND THE LOW. FLOW ALOFT THEN QUICKLY GOES ZONAL THIS WEEKEND...WITH AN EMBEDDED APPROACHING UPPER LEVEL TROUGH LATE SAT NIGHT/SUNDAY BRINGING THE NEXT CHANCE OF LIGHT PRECIP. MODEL-BASED FCST PARTIAL THICKNESSES AND FCST SFC WET BULB TEMPS SUPPORT ALL SNOW AT THE START LATE SAT NIGHT/EARLY SUNDAY MORNING...CHANGING TO RAIN BY LATE MORNING OR AFTERNOON IN MOST PLACES...AND A RAIN/SNOW MIX WELL INLAND. EXPECT SOME DRYING OUT LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT AS HIGH PRESSURE BRIEFLY TRAVERSES THE AREA...BUT THEN PRECIP CHANCES WILL AGAIN INCREASE FOR MON INTO TUE MORNING AS A FRONTAL SYSTEM APPROACHES FROM THE SW. PRECIP WITH THIS EVENT SHOULD BE MAINLY RAIN...BUT COULD POSSIBLY BEGIN AS SNOW OR A WINTRY MIX...AND ALSO END AS SNOW OR A RAIN/SNOW MIX ESPECIALLY INLAND. TEMPS THROUGH THE PERIOD SHOULD BE NEAR TO SLIGHTLY ABOVE AVERAGE. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... A RIDGE OF HIGH PRESSURE EXTENDING SOUTH ACROSS NY STATE WILL MOVE SOUTHEAST OFF THE MID ATLANTIC COAST ON THURSDAY. LOW PRESSURE OVER THE SOUTH CENTRAL U.S. WILL INTENSIFY AS IT MOVES NORTHEAST ACROSS THE AREA ON FRIDAY. THROUGH TONIGHT...UNDER CLEAR SKIES...LIGHT N-NW WINDS FROM 330-350 DEGS AT LESS THAN 10 KT WILL BECOME LIGHT AND VARIABLE BY SUNSET. THURSDAY...LIGHT S-SE WINDS FROM 150-180 DEGS DEVELOPS BETWEEN 14Z AND 16Z AND INCREASES TO AROUND 10 KT BY 18Z. BKN CIRRUS CLOUDS LOWER TO BKN ALTO STRATUS CLOUDS. NY METRO ENHANCED AVIATION WEATHER SUPPORT... DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE) KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED. OUTLOOK FOR 00Z FRIDAY THROUGH MONDAY... THU NIGHT...SUB-VFR DEVELOPING THU EVENING IN MAINLY RAIN. FRI...SUB VFR IN HEAVY RAIN. STRONG S WINDS POSSIBLE NYC METRO...LONG ISLAND AND SOUTHERN CT FRI MORNING. FRI NIGHT...BECOMING VFR. STRONG AND GUSTY NW WINDS LIKELY. SAT...VFR. SAT NIGHT-SUN NIGHT...SUB-VFR IN LIGHT SNOW AND RAIN POSSIBLE. MON...SUB-VFR POSSIBLE IN RAIN WITH STRONG S WINDS POSSIBLE. && .MARINE... A TIGHT NORTHERLY GRADIENT AHEAD OF HIGH PRESSURE BUILDING IN FROM THE NW...WITH MARGINAL SCA CONDS...IS EXPECTED TO CONTINUE TO SUBSIDE THROUGH THE MORNING AS HIGH PRESSURE BUILDS IN. THEREAFTER...SUB-SCA CONDITIONS EXPECTED THROUGH TONIGHT WITH HIGH PRESSURE OVER THE AREA. HIGH PRESSURE SLOWLY SLIDES OFFSHORE ON THURSDAY AS SFC LOW PRESSURE OVER THE OHIO VALLEY TRACKS NE THU NIGHT TO NEAR OR JUST NORTH OF THE WATERS ON FRI. SOUTHERLY WINDS AHEAD OF A DEVELOPING WARM FRONT WILL GRADUALLY RAMP UP THURSDAY INTO THURSDAY NIGHT AND APPROACH SCA CRITERIA ON THE OCEAN. GALE CONDITIONS POSSIBLE ON THE OCEAN AND EASTERN WATERS FRIDAY IF THE LOW PASSES JUST N OF THE OCEAN WATERS. IF LOW TRACKS A BIT FURTHER SOUTH THEN THESE STRONGEST WINDS WOULD BE SUPPRESSED FURTHER SOUTH. THE EXACT TRACK IS A BIT UNCERTAIN SO MONITOR SUBSEQUENT FORECASTS. IN ANY CASE...SEAS ON THE OCEAN SHOULD RAMP UP QUICKLY FRIDAY...WITH POTENTIAL FOR 10+ FT SEAS IF GALES MATERIALIZE. HIGHER CONFIDENCE ON SCA CONDITIONS ON ALL WATERS FRI NIGHT IN NW FLOW IN THE WAKE OF THE DEPARTING STORM...POSSIBLY MINIMAL GALES ON THE ERN OCEAN WATERS. CONDITIONS SHOULD THEN BECOME TRANQUIL FOR SAT INTO SUNDAY...WITH PERHAPS MINIMAL SCA CONDITIONS ON THE FAR ERN OCEAN WATERS LATE SUNDAY NIGHT IN THE WAKE OF DEPARTING LOW PRESSURE. && .HYDROLOGY... THERE IS THE POTENTIAL FOR 1 INCH OF QPF...WITH LOCALLY HIGHER AMOUNTS POSSIBLE...BEGINNING THURSDAY AFTERNOON AND CONTINUING THROUGH FRIDAY. THE PREDOMINATE PRECIPITATION WILL BE LIQUID WITH A PERIOD OF SOME SNOW...LIKELY MIXED WITH RAIN...THURSDAY NIGHT INTO EARLY FRIDAY MORNING. SOME OF THE FASTER RESPONDING STREAMS AND RIVERS ACROSS NORTHEASTERN NEW JERSEY MAY APPROACH ACTION STAGES BASED ON THIS FORECAST. HIGHER AMOUNTS WOULD RESULT IN FLOODING. ELSEWHERE...THERE WILL BE MINOR URBAN AND/OR SMALL STREAM FLOODING. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...MET NEAR TERM...SCALORA SHORT TERM...MET LONG TERM...MET AVIATION...GC MARINE...NV HYDROLOGY...MET
Hazardous weather outlook, Feb 23, 9:12 AM EST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 912 AM EST WED FEB 23 2011 CTZ009>012-NJZ006-106-108-NYZ071>075-080-081-176-178-179-241100- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-HUDSON-EASTERN ESSEX-EASTERN UNION- SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-SOUTHERN QUEENS-SOUTHERN NASSAU- 912 AM EST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WAVE OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE SOUTH CENTRAL U.S. AND INTENSIFY AS IT TRACKS NORTHEAST ACROSS THE REGION. THIS LOW WILL PRODUCE HEAVY RAIN...STRONG WINDS AND THE POSSIBILITY OF COASTAL FLOODING AND BEACH EROSION FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FRIDAY AND FRIDAY NIGHT FOR FLOODING AND WIND REPORTS. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>008-NJZ002-004-103>105-107-NYZ067>070-078-079-177-241100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN- EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN NASSAU- 912 AM EST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WAVE OF LOW PRESSURE IS FORECAST TO DEVELOP OVER THE SOUTH CENTRAL U.S. AND INTENSIFY AS IT TRACKS NORTHEAST ACROSS THE REGION. THIS LOW WILL PRODUCE HEAVY RAIN AND STRONG WINDS OVER THE AREA FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-241100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 912 AM EST WED FEB 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS THE POTENTIAL FOR GALE FORCE WINDS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MPS
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:31 PM EST | Gale Watch | OKX | 25 hr |
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.